# SDR SWAA2016050251453

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- Aircraft time: 39,501 hours, 18,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVACUATION SLIDE VELCRO STRAP LOOSE.  SECURED SLIDE ASSEMBLY IAW MT.
